# SDR ASAA2022093040134

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,573 hours, 767 cycles
- System (JASC): 4960 · APU Controls
- Part: Apu
- Part number: 7072086010
- Part serial: 6505150205972
- Condition: Failed
- Location: Aft Cargo
- Part time: 2,319 hours, 680 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT CAME ON TWICE WHEN STARTING APU. GROUNDED - YES. REMOVED AND REPLACED APU ECU REF B737-9 AMM 49-61-12.
